An answer to a question by J. Milnor

Ya G. Sinai

Research output: Contribution to journalArticlepeer-review

20 Scopus citations


We consider two commuting automorphisms T 1, T 2 of the Lebesque space (M, M, μ) such that h m,n=h(T 1 m T 2 n )<∞ where h is the measure-theoretic entropy. Under additional assumptions we show the existence of the limits lim (1/m)h m,n where m→∞, n→∞, m/n→ω and ω is an irrational number.

Original languageEnglish (US)
Pages (from-to)173-178
Number of pages6
JournalCommentarii Mathematici Helvetici
Issue number1
StatePublished - Dec 1985

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'An answer to a question by J. Milnor'. Together they form a unique fingerprint.

Cite this